Couldn't find what you looking for?

TRY OUR SEARCH!

Hello,

after a very stressful event that happened to me fairly recently I started having serious problems with insomnia - I couldn’t fall asleep for the whole night, for weeks in a row and that really negatively affected every other aspect of my life. I tried almost every over the counter sleep aid available and they just barely worked, so I finally went to my doctor who prescribed me Rozerem.

Now, this medication made a big difference. I fall asleep within minutes of taking it, it doesn’t make me drowsy in the morning and I finally have enough energy. But about the same time I started Rozerem, I became very anxious in social situations which is not like me at all. Could Rozerem cause my anxiety?

Loading...

Hi, 

it's possible that Rozerem is raising your anxiety levels, but on the other hand, there is also a chance that this medication is just contributing to the consequences the stressful event you experienced, as well as month of insomnia, had on your body and mind.

Of course, if you notice that anxiety is persisting, the best thing you can do is to talk to your doctor and get his opinion on whether Rozerem is the only cause, or if you perhaps also need additional help to deal with issues that happened.

Reply

Loading...